Discussions By Condition: I cannot get a diagnosis.

Itchy Skin since I got an IUD (Paragard)...is this the cause?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 4, 2008
  • 03:56 AM

Itchy Skin since I got an IUD (Paragard)...is this the cause? please help if you can.

Hi, I'm a 29 year old female. I got an IUD 2 years ago.
Around that time i started getting itchy skin.
It started one night, when i was in bed, on my thighs (inner and outer.)
IT kept me up... it was terrible.

this is how it happens...

i ITCH, i SCRATCH, then wherever i scratch, my skin gets very inflamed..showing the scratch marks...and i'm not scratching hard. (usually white raised scratch marks, sometimes little bumps.) i can't NOT SCRATCH. sometimes i'll be scratched by something and it happens...(say, my dog paws at me or i rub up against something.)
once, i took a plastic hair comb (dry skin brushing) and rubbed my arms, waist, legs, **s, neck...and i had SKIN THAT LOOKED/FELT LIKE CORDUROY!
the marks go away after about 30 minues. and then i feel fine.

i had started drinking herbal teas and thought that could be the cause. it wasn't.
it's not laundry detergent, lotions, clothes...etc. and i can't pin it down to any food.
(i have had it for 2 years...so i feel i could get the connection.)

HAS anyone had the experience?
I'd love to hear ideas, suggestions...etcl!
thanks in advance!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?